MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting (b)(6).Several attempts have been made to obtain; patient treatment settings, patient information, patient photos by incident forms.Lumenis hasn't received incident forms of the alleged injury.This reported adverse event was initially reported to lumenis on (b)(6) 2020.Reviewing the past complaints from this facility no safety complaints related to this particular adverse event were reported.Therefore, this case is new to lumenis.In the reported complaint there was no allegation of a device malfunction from the emails sent to lumenis by (b)(6) or their attorney.In the past 2 years, lumenis has been servicing the device.The device was serviced with a pm on 09/05/19, 8/21/18 and 09/05/17 also serviced with a cm on 08/29/19, 10/19/18 and 11/28/217.Lumenis sent the attorney all relevant information on service and maintenance records for the lighsheer device from the date of purchase.The subject device was installed on (b)(6) 2010.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information lumenis is reporting the event in an 'abundance of caution'.Should additional information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an initial report involving a lawsuit against (b)(6) following treatment with a refurbished lightsheer duet.The report was on an alleged injury to a patient.No information on the severity or date of the event was received.

Brand Name
LIGHTSHEER DUET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key9837431
Report Number3004135191-2020-00030
Device Sequence Number3037281
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER
Device Catalogue NumberRGASB0000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;